This medicine does nothing for my anxiety but make it worse which is odd considering it's suppose to relax you. I guess I'm one of those people that have adverse reactions to it. I've tried zoloft and buspar they don't help so I'm wondering if the valium is the cause of it not going away. Anyone else have this reaction to valium? I want to get off of it but scared that my meiners will start up again. Suggestions??? Also my dose is 7.5mg two times a day.
Hi Ashton Jean, (or is it Jean Ashton : )
I wonder if you switch to Xanax, which is in the exact same class of medications as valium, if you'd have a better out come. I've an idea about valium, it relaxes ones body and Xanax relaxes ones mind. I bet if you asked your doc about Xanax or even Ativan, perhaps you'd have a much better outcome.
Best wishes to you,
I forgot to answer your original question, you should try to do a slow taper off of any benzodiazepine such as Valium, as seizures are a slight risk if you go off of the meds cold turkey. Good luck to you, hope it all goes well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 May 2012 • 4 answers
Updated 9 Apr 2012 • 6 answers
Updated 22 Feb 2017 • 1 answer
Updated 9 Jul 2016 • 2 answers
Updated 10 Nov 2016 • 1 answer